Toggle Main Menu Toggle Search

ePrints

Finite-fuel singular control with discretionary stopping

Lookup NU author(s): Dr Mihail Zervos

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Zervos M, Karatzas I, Ocone D, Wang H

Publication type: Article

Journal: Stochastics and Stochastics Reports

Year: 2000

Volume: 71

ISSN (print): 1744-2508

ISSN (electronic): 1744-2516

Publisher: Taylor & Francis


Actions

    Link to this publication


Share